Your BC Side Effect

posted 6 months ago in Wellness
Post # 2
Member
2996 posts
Sugar bee
  • Wedding: June 2016

I went off of it about 8 months ago after being on it for 6 years. I went off because of side effects, and then I found out that sooo many other issues I had were also side effects! The strangest was my appetite. I always just thought I needed to eat way more than everyone else. Nope!! It was the pill making me hungry all the time. I no longer have to carry food around with me everywhere I go, and I’ve lost 7 lbs! 

My sex drive is also back. And I don’t get bloated all the time. And I’m way less moody (or as my Darling Husband so kindly put it, “You’re way more stable now… I mean, like happier, you know?”)  

Post # 3
Member
1634 posts
Bumble bee
  • Wedding: October 2019

hi there for months I had lost my period and was suffering with no sex drive and terrible mood swings around that time of the month. I went to my doctor and found out they had me on a high estrogen pill – sheesh! So they switched me to “Yaz” and within the first week I noticed a positive difference, my sex drive came back and I feel more normal/less angry. 

I think the worst side effect for me on the high dose was the terrible depression and no sex drive. 

Post # 4
Member
48 posts
Newbee

When I was switched to a higher dose pill, it increased my sense of smell. I could smell EVERYTHING and most of it was not pleasant.  Once I went off the pill, it returned to normal.

Post # 5
Member
1255 posts
Bumble bee

I lose my sex drive entirely.  It’s really annoying.

Post # 7
Member
235 posts
Helper bee
  • Wedding: May 2019

lovelyruby :  I’ve been on it so long I don’t even know what’s a side effect and what’s not. Curious to see if I’ll have a similar experience as you had!

Post # 8
Member
2996 posts
Sugar bee
  • Wedding: June 2016

trishthedish23 :  I hope it works out that way for you, too! I went off of it because I’d been having anxiety/depression around my periods, which is why I went on the pill to begin with. So I wanted to stop taking it And see if that helped. And then I found out that my migraines/headaches were from the pill, weight gain, bloating, low libido, general moodiness, breast tenderness, and probably more that I’m forgetting.

Post # 9
Member
4933 posts
Honey bee
  • Wedding: August 2013

Yaz made me unable to orgasm… at all. Yasmin gave me depression and anxiety. Alesse made me insane before my periods. Nuvaring gave me severe panic attacks , the worst I ever had. 

Yeah I’m off hormonal birth control. Fucking over it. 

Post # 10
Member
322 posts
Helper bee

Lost my sex drive. But it happened slowly over time until one day I realized it was gone lol. 

Also became super bitchy before my period and experienced mood swings. 

Got off BC after 10 years and will never take it again. 

Post # 11
Member
740 posts
Busy bee

Ridiculous food cravings. Like right now I want a chili dog and lava cake. 

Post # 14
Member
522 posts
Busy bee
  • Wedding: September 2018

I’m hoping to be free of hormonal contraception after my wedding (I have endometriosis so this is currently the best way for me to ensure I’m not incapacitated on my wedding day). 

It’s interesting to see the range of symptoms we just put up with! I read “the period repair manual” after a recommendation from these boards and that’s been an eye opener as far as the pill goes!

Leave a comment


Find Amazing Vendors